# SDR 06FDEA1452

- Difficulty date: April 13, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 69,293 hours, 22,551 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT 1200' AGL ILS26L ONT, GEAR DN, FLAPS 35, LEVEL 2 AMBER SLAT DISAGREE LIGHT GO AROUND, NORMAL INDICATION NS ON SECOND APPROACH.  IN WORK, PSEU SHOWS NO CURRENT FAULTS.  ALSO SHOWS NO PREVIOUS LEG FAULTS.  ALSO SHOWS NO SENSORS WITH MARGINAL RIGGING.  PSEU RTS GOOD.  ACARS LAST SEG SHOWS SLAT DISAGREE ON APPROACH.  RT WING SENSOR 4B WAS '0' WITH ALL OTHERS '1'.  ALSO FLAP HANDLE POSITION WAS 'TAKEOFF', SHOULD BE 'LAND'.  REMOVED AND REPLACED ELECT PROX SWITCHING UNIT PER M/M 31-71-01-2.  OPS CHECKED GOOD.  REMOVED AND REPLACED SLAT PROXIMITY SENSOR R4B PER MM 27-84-03-4.
